# SDR DALA2025120808941

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod End
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ROD END OF GIRT BAR MECHANISM, FWD BELCRANK OF L2 PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00239: RADIUS ROD OF GIRT BAR MECHANISM AT 2L DOOR WAS REPLACED PER B757-200 AMM 20-11-00 AND PER BOEING CMM 52-11-15 ALSO GIRT BAR WAS ADJUSTED CORRECTLY PER B757-200 AMM 52-11-25. (1338563)
